arrow
Volume 6, Number 4
Previous Issue Next Issue

Xin-Min Xiang & Jia-Dong Zheng

J. Comp. Math., 6 (1988), pp. 293-306.

Preview Full PDF 617 8192 Abstract

Qian-Shun Chang

J. Comp. Math., 6 (1988), pp. 307-317.

Preview Full PDF 656 8173 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 6 (1988), pp. 318-324.

Preview Full PDF 615 8151 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 325-335.

Preview Full PDF 622 8094 Abstract

Chun-Hui Chen

J. Comp. Math., 6 (1988), pp. 336-347.

Preview Full PDF 620 8260 Abstract

Guo-Rong Wang & Sen-Quan Lu

J. Comp. Math., 6 (1988), pp. 348-354.

Preview Full PDF 597 8144 Abstract

Dennis J. E. Jr, Song-Bai Sheng & Phuong Anh Vu

J. Comp. Math., 6 (1988), pp. 355-374.

Preview Full PDF 624 8271 Abstract

Lian-Sheng Zhang

J. Comp. Math., 6 (1988), pp. 375-382.

Preview Full PDF 424 8126 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard